# SDR FDEA202405130656

- Difficulty date: May 13, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63139
- Aircraft time: 2,176 hours, 1,063 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: UNKNOWN
- Condition: Faulted
- Location: Captain'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN CRUISE AT ALTITUDE FL340, WITH RIGHT AUTOPILOT  ENGAGED. FO ALTIMETER DROPPED ABOUT 330 FT. WITH  EICAS ALT DISAGREE, AUTOPILOT ATTEMPTED TO CLIMB  BACK TO RECAPTURE FL340 WITH CAPT ALTIMETER  SUBSEQUENTLY CLIMBING TO FL342. DISENGAGED  AUTOPILOT AND RETURNED TO FL340 USING  CAPT  ALTIMETER AND STBY ALTIMETER. SWITCHED TRANSPONDER  TO LEFT SIDE AND VERIFIED WITH ATC ALTITUDE  REPORTING CORRECT. ALSO SWITCHED TO CENTER AUTO  PILOT. COMPLETED QRH PROCEDURE BY SWITCHING FO AIR  DATA TO ALTN.  AMM: 34-11-00-5  PERFORMED CAPT'S AND F/O'S ADM TEST REF B767  MM34-26-03-4, OPS CKS NORMAL WITH NO FAULT CODES  DISPLAYED. PERFORMED VISUAL INSPECTION OF ALL PITOT  PROBES AND STATIC PORTS, NO DEFECTS NOTED REF B767  FIM 34-26-00-2. PERFORMED LOW AND HIGH RANGE TEST  WITH NO LEAKS NOTED. COMPARED CAPT'S AND F/O'S  ALTIMETERS WITH TEST SET AT 340. HAD A SPLIT OF 160  FT WITH F/O'S SIDE INDICATING 33840 FT. PERFORMED CAPT'S AND F/O'S ADM TEST REF B767  MM34-26-03-4,OPS CKS NORMAL WITH NO   FAULT CODES DISPLAYED. PERFORMED VISUAL INSPECTION OF ALL PITOT PROBES AND STATIC   PORTS, NO DEFECTS NOTED REF B767 FIM 34-26-00-2. CLEANED FO'S PITOT STATIC PROBE AND   LEFT AUX PITOT PROBE NO DEBRIS FOUND, IN REF. AMM 34-26-04-4 PERFORMED LOW AND HIGH   RANGE PITOT/STATIC SYSTEM TEST. ALL CHECKS GOOD PER AMM #34-11-00-5.NO DISCREPANCIES   NOTED
